MathSciNet Relay Station
MathSciNet bibliographic data
MR2529937 22E45 (20G05 22E30)
Aizenbud, Avraham; Gourevitch, Dmitry Multiplicity one theorem for $({\rm GL}_{n+1}(\Bbb R),{\rm GL}_n(\Bbb R))$. Selecta Math. (N.S.) 15 (2009), no. 2, 271–294.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement